| Model Number |
CF-HQ190I |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
During the device inspection, it was observed the evis exera iii colonovideoscope exhibited foreign material in the air/water cylinder, in the air/water tube, on the connecting tube, and on the protective coating of the bending portion of the device.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over eight (8) years since the subject device was manufactured.The legal manufacturer reviewed the customer provided the cleaning disinfection and sterilization (cds) processes where [no obvious deviations from instructions for use (ifu) were identified.Based on the results of the investigation, it is likely that the foreign material remained in the subject device because the device was not reprocessed properly due to deformation of knob and damage on channel tube.The suggested events are detectable and preventable by handling device in accordance with the following instructions for use: instructions for use states the detection method in cf-190 series operation manual chapter 3 preparation and inspection.Instructions for use states the preventive measure in cf-190 series reprocessing manual chapter 5 reprocessing the endoscope.Olympus will continue to monitor field performance for this device.